# SDR SCNA20251020392S

- Difficulty date: October 4, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 62,498 hours, 28,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF THE EMERGENCY LIGHTS, FWD CEILING EMERG LIGHT DONT TURN ON.   EMERGENCY LIGHTS, FWD CEILING EMERG LIGHT BULB WAS REPLACED PER B737-800 AMM. 33-51-03-960-801.
